MathSciNet Relay Station
MathSciNet bibliographic data
MR2028174 15A24 (15A03)
Tian, Yongge; Cheng, Shizhen The maximal and minimal ranks of $A-BXC$ with applications. New York J. Math. 9 (2003), 345–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement